# SDR ASAA2022012637367

- Difficulty date: January 26, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT LOWER SILL WEB IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED SILLWEB IAW 737-900 SRM 51-40-02-0G-0W-1" O-.045" R-.034" L-2" D-.011".
